American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 58 of 58 found      Go to page: 1 2

[31] Boris Rubin. Helgason-Marchaud inversion formulas for Radon transforms. Proc. Amer. Math. Soc. 130 (2002) 3017-3023. MR 1908925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sang Hyuk Lee. Remarks on the degenerate Radon transform in $\mathbf{R}^{2}$. Proc. Amer. Math. Soc. 129 (2001) 3373-3378. MR 1845015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Alexander Katsevich. New range theorems for the dual Radon transform. Trans. Amer. Math. Soc. 353 (2001) 1089-1102. MR 1804413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Sigurdur Helgason. Invariant differential operators. Math. Surveys Monogr. 83 (2000) 233-344.
Book volume table of contents
View Article: PDF

[35] Sigurdur Helgason. Introduction: Geometric Fourier analysis on spaces of constant curvature. Math. Surveys Monogr. 83 (2000) 1-79.
Book volume table of contents
View Article: PDF

[36] Sigurdur Helgason. Integral geometry and Radon transforms. Math. Surveys Monogr. 83 (2000) 80-232.
Book volume table of contents
View Article: PDF

[37] Sigurdur Helgason. Groups and Geometric Analysis. Math. Surveys Monogr. 83 (2000) MR MR1790156.
Book volume table of contents

[38] Sigurdur Helgason. Spherical functions and spherical transforms. Math. Surveys Monogr. 83 (2000) 385-494.
Book volume table of contents
View Article: PDF

[39] Sigurdur Helgason. Invariants and harmonic polynomials. Math. Surveys Monogr. 83 (2000) 345-384.
Book volume table of contents
View Article: PDF

[40] Sigurdur Helgason. Analysis on compact symmetric spaces. Math. Surveys Monogr. 83 (2000) 495-550.
Book volume table of contents
View Article: PDF

[41] Allan Greenleaf, Andreas Seeger and Stephen Wainger. On X-ray transforms for rigid line complexes and integrals over curves in $\mathbb{R}^4$ . Proc. Amer. Math. Soc. 127 (1999) 3533-3545. MR 1670367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Enrico Casadio Tarabusi, Joel M. Cohen and Flavia Colonna. Characterization of the range of the Radon transform on homogeneous trees. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 11-17. MR 1667635.
Abstract, references, and article information   
View Article: PDF

[43] A. I. Katsevich. Local tomography with nonsmooth attenuation . Trans. Amer. Math. Soc. 351 (1999) 1947-1974. MR 1466950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Andreas Seeger. Radon transforms and finite type conditions. J. Amer. Math. Soc. 11 (1998) 869-897. MR 1623430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Carlos A. Berenstein, Enrico Casadio Tarabusi and Árpád Kurusa. Radon transform on spaces of constant curvature. Proc. Amer. Math. Soc. 125 (1997) 455-461. MR 1350933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ronald L. Lipsman and Jonathan Rosenberg. The behavior of Fourier transforms for nilpotent Lie groups. Trans. Amer. Math. Soc. 348 (1996) 1031-1050. MR 1370646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] A. G. Ramm. Finding discontinuities from tomographic data . Proc. Amer. Math. Soc. 123 (1995) 2499-2505. MR 1273517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Árpád Kurusa. Support theorems for totally geodesic Radon transforms on constant curvature spaces . Proc. Amer. Math. Soc. 122 (1994) 429-435. MR 1198457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Allen D. Rogers. A functional from geometry with applications to discrepancy estimates and the Radon transform . Trans. Amer. Math. Soc. 341 (1994) 275-313. MR 1169082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Fulton Gonzalez and Eric Todd Quinto. Support theorems for Radon transforms on higher rank symmetric spaces . Proc. Amer. Math. Soc. 122 (1994) 1045-1052. MR 1205492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Piotr Mikusiński and Ahmed Zayed. The Radon transform of Boehmians . Proc. Amer. Math. Soc. 118 (1993) 561-570. MR 1145949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Eric Todd Quinto. Real analytic Radon transforms on rank one symmetric spaces . Proc. Amer. Math. Soc. 117 (1993) 179-186. MR 1135080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] D. H. Armitage and M. Goldstein. Nonuniqueness for the Radon transform . Proc. Amer. Math. Soc. 117 (1993) 175-178. MR 1106177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] A. G. Ramm and A. I. Zaslavsky. Singularities of the Radon transform . Bull. Amer. Math. Soc. 28 (1993) 109-115. MR 1168516.
Abstract, references, and article information   
View Article: PDF

[55] Hans G. Kellerer. Uniqueness in bounded moment problems . Trans. Amer. Math. Soc. 336 (1993) 727-757. MR 1145730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Jan Boman and Eric Todd Quinto. Support theorems for Radon transforms on real analytic line complexes in three-space . Trans. Amer. Math. Soc. 335 (1993) 877-890. MR 1080733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Hann Tzong Wang. $L\sp p$ estimates for the X-ray transform restricted to line complexes of Kirillov type . Trans. Amer. Math. Soc. 332 (1992) 793-821. MR 1052912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Fulton B. Gonzalez. On the range of the Radon $d$-plane transform and its dual . Trans. Amer. Math. Soc. 327 (1991) 601-619. MR 1025754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 58 of 58 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia